Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 244, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 17, 2015, 4:09 PM MDT for El Paso County, Teller County, Colorado. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2015, 4:09 PM MDT (22:09 UTC)
- Expired
- Aug 17, 2015, 4:24 PM MDT
- In force
- 15 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 2:32 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
980
WUUS55 KPUB 172209
SVRPUB
COC041-119-172245-
/O.NEW.KPUB.SV.W.0244.150817T2209Z-150817T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT MON AUG 17 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN TELLER COUNTY IN CENTRAL COLORADO...
NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 445 PM MDT
* AT 409 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PALMER
LAKE...OR 20 MILES NORTH OF COLORADO SPRINGS...MOVING SOUTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTHERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...PALMER
LAKE...FALCON...BLACK FOREST...GLENEAGLE AND CIMARRON HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.
LAT...LON 3907 10449 3884 10469 3909 10504 3913 10500
3913 10464
TIME...MOT...LOC 2209Z 304DEG 23KT 3913 10490
HAIL...1.00IN
WIND...60MPH
$$
PGW1 follow-up statement
512
WWUS55 KPUB 172224
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT MON AUG 17 2015
COC041-119-172234-
/O.CAN.KPUB.SV.W.0244.000000T0000Z-150817T2245Z/
TELLER CO-EL PASO CO-
424 PM MDT MON AUG 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEAST EL PASO COUNTY.
LAT...LON 3907 10449 3884 10469 3909 10504 3913 10500
3913 10464
TIME...MOT...LOC 2223Z 304DEG 23KT 3908 10480
$$
PGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:45 PM MDT, 24 minutes earlier.
Area forecast discussion, Aug 17, 3:45 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 345 PM MDT MON AUG 17 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 344 PM MDT MON AUG 17 2015 ...SEVERE STORM THREAT THIS EVENING THEN A COOL FRONT TUESDAY... THE SEVERE STORM THREAT WILL REMAIN ELEVATED THROUGH THIS EVENING. ALL THE ELEMENTS ARE THERE. A STRONG SPEED MAX FOR THIS TIME OF YEAR WILL PASS THROUGH NORTHERN COLORADO THIS EVENING...INCREASING WIND SHEAR OVER THE REGION AND HELPING TO TRIGGER CONVECTION. NAM12 SOUNDINGS PRIOR TO CONVECTIVE INITIATION OVER EL PASO COUNTY ARE PROGGED AT CLOSE TO 2500 J/KG. SPC MUCAPES ARE INDICATED AT 3000 J/KG IN IN THE SAME AREA...WITH 2000-3000 J/KG OVER THE REST OF SOUTHEAST COLORADO. INSTABILITY IS HIGH WITH LIS ACROSS THE EASTERN MOUNTAINS AND PLAINS GENERALLY -4 TO -6. SO...ALL THE ELEMENTS ARE THERE...MOISTURE...LIFT...INSTABILITY...AND MOST IMPORTANTLY FOR SEVERE STORMS...SHEAR. THE SHEAR IS BEST OVER NORTHERN AND EASTERN PARTS OF THE PLAINS SO THESE AREAS WILL LIKELY SEE THE GREATEST THREAT OF SEVERE WEATHER THIS EVENING. THIS WOULD INCLUDE EL PASO...KIOWA...BENT...PROWERS AND BACA COUNTIES...IN PARTICULAR. PRIMARY STORM THREATS WILL BE DAMAGING HAIL AND WINDS...FLASH FLOODING AND LIGHTNING. HOWEVER...ENOUGH SHEAR WILL BE PRESENT FOR STORM ROTATION THIS EVENING...AND POSSIBLY A TORNADO OR 2. THE THREAT OF FLASH FLOODING WILL BE GREATEST AS INITIALLY DISCRETE CELLS MERGE INTO A LINE OR CLUSTER AND PROPAGATE EASTWARD ACROSS THE PLAINS THROUGH THE EVENING HOURS. SO...THE THREAT OF FLASH FLOODING THIS EVENING WILL TEND TO BE GREATEST OVER THE FAR EASTERN PLAINS EAST OF THE I-25 CORRIDOR. FARTHER WEST...CELLS MAY MOVE ALONG QUICK ENOUGH AS TO NOT CAUSE AS MUCH CONCERN. MOST CONVECTION SHOULD BE OVER BY ABOUT MIDNIGHT...ALTHOUGH SOME ACTIVITY NEAR THE KANSAS BORDER COULD LINGER ON PAST MIDNIGHT. TUESDAY...MODELS ARE ALL IN FAIRLY GOOD AGREEMENT ON DROPPING A COOL FRONT SOUTH THROUGH THE PLAINS DURING THE DAY. THE FRONTAL PUSH SHOULD KEEP TEMPERATURES DOWN ABOUT 10 DEGREES OVER THE EAST FROM TODAY'S READINGS...WITH LITTLE IMPACT ON TEMPERATURES ELSEWHERE. THE AIRMASS LOOKS PRETTY STABLE BEHIND THE FRONT SO NOT MUCH IF ANY PRECIPITATION EXPECTED BEHIND THE FRONT THROUGH THE DAY. HOWEVER...LOW LEVEL UPSLOPE FLOW IMPINGING ON THE TERRAIN MAY TRIGGER A FEW ISOLATED SHOWERS ALONG THE EASTERN MOUNTAINS BY LATE IN THE DAY. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 344 PM MDT MON AUG 17 2015 WILL KEEP DISCUSSION RELATIVELY BRIEF DUE TO ACTIVE METEOROLOGICAL CONDITIONS CURRENTLY OVER THE FORECAST DISTRICT. A RETURN TO MORE TRANQUIL CONDITIONS IS ANTICIPATED DURING THE MAJORITY OF THE LONGER TERM WITH TEMPERATURES AND POPS PRIMARY CONCERNS. EVEN AN INCH OF SO OR SNOW MAY BE NOTED ON PIKES PEAK BY TUESDAY NIGHT. UPPER RIDGING CENTERED OVER SOUTHERN CALIFORNIA AT 00Z WEDNESDAY IS PROJECTED TO TRANSITION TO SOUTHERN NEW MEXICO BY THE WEEKEND WHILE FORECAST DISTRICT REMAINS IN NORTHWESTERLY TO ZONAL UPPER FLOW INTO THE WEEKEND. AT THE SURFACE...NORTH TO NORTHEASTERLY SURFACE SURGE SHOULD BE OVER EAST-CENTRAL NEW MEXICO AT 00Z WEDNESDAY AS 1017 MB SURFACE HIGH MOVES INTO MONTANA. 1020MB SURFACE HIGH THEN SETTLES OVER COLORADO FROM TUESDAY NIGHT INTO WEDNESDAY MORNING BEFORE VARYING DEGREES OF EASTERN COLORADO SURFACE LEE-SIDE TROUGHING DEVELOPS FROM WEDNESDAY EVENING INTO SATURDAY. THEN...NEXT NORTHERLY TO NORTHEASTERLY SURFACE SURGE IS EXPECTED TO IMPACT PRIMARILY EASTERN SECTIONS FROM SATURDAY NIGHT INTO SUNDAY MORNING. AVAILABLE ATMOSPHERIC MOISTURE IS EXPECTED TO BE ON A DECREASING TREND OVER THE FORECAST DISTRICT...ESPECIALLY FROM THURSDAY INTO FRIDAY BEFORE INCREASING AGAIN BY NEXT WEEKEND. AT THIS TIME...IT APPEARS THAT THE HIGHEST POTENTIAL FOR MORE WIDESPREAD PRECIPITATION OVER PORTIONS OF THE FORECAST DISTRICT SHOULD BE NOTED TUESDAY NIGHT AND THEN AGAIN BY NEXT WEEKEND. FINALLY...COOLEST TEMPERATURES DURING THE LONGER TERM ARE ANTICIPATED FROM TUESDAY NIGHT INTO WEDNESDAY NIGHT AND THEN AGAIN BY NEXT SUNDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 344 PM MDT MON AUG 17 2015 STRONG SHORTWAVE WILL TRACK EAST ACROSS FLIGHT AREA THIS EVENING...BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE REGION...ESPECIALLY THE EASTERN MOUNTAINS AND PLAINS. STORMS THIS EVENING WILL TEND TO BE STRONG TO SEVERE OVER THE EAST. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING ARE EXPECTED FROM SOME STORMS. FLIGHT CONDITIONS WILL RANGE FROM MVFR TO IFR TO LIFR UNDER SHOWERS AND THUNDERSTORMS. THESE CONDITIONS WILL BECOME WIDESPREAD OVER THE EASTERN MOUNTAINS AND PLAINS THROUGH THE EVENING. IMPROVEMENT FROM THE WEST ALL AREAS BY 06Z...ALTHOUGH SOME AREAS OF MVFR/IFR STRATUS MAY DEVELOP ACROSS THE PLAINS OVERNIGHT IN THE WAKE OF HEAVY PRECIPITATION. FOR THE KCOS...KPUB AND KALS TAF SITES...MUCH THE SAME SCENARIO. ALL 3 TAF SITES WILL BE SUBJECT TO THUNDERSTORMS THIS EVENING...WITH THE POTENTIAL FOR STRONG TO SEVERE STORMS...ESPECIALLY AT KCOS AND KPUB. VCTS/VCSH IN TAFS UNTIL 03Z...BEFORE ACTIVITY MOVES TO THE EAST OF THESE AREAS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 17, 11:54 AM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1154 AM MDT MON AUG 17 2015 COZ058>089-093>099-181800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1154 AM MDT MON AUG 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN COLORADO THIS AFTERNOON...BECOMING WIDESPREAD ACROSS THE PLAINS THIS EVENING. A STRONG UPPER LEVEL DISTURBANCE WILL PRODUCE STRONG TO SEVERE THUNDERSTORMS OVER THE EASTERN MOUNTAINS AND PLAINS. PRIMARY STORM THREATS WILL INCLUDE LARGE HAIL...DAMAGING WIND GUSTS...FLASH FLOODING AND LIGHTNING. THE THREAT OF SEVERE WEATHER WILL BE GREATEST OVER PORTIONS OF EL PASO...BENT...KIOWA...PROWERS...AND BACA COUNTIES. A COUPLE OF STORMS IN THESE AREAS COULD PRODUCE HAIL UP TO GOLF BALL SIZE... DAMAGING WINDS TO 70 MPH AND POSSIBLY A TORNADO OR TWO. THE THREAT OF HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL INCREASE THROUGH THE EVENING OVER THE EASTERN PLAINS. AREAS THAT HAVE RECENTLY SEEN HEAVY RAINFALL...AS WELL AS URBAN AREAS...WILL SEE A THREAT OF FLOODING LASTING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY OVER THE MOUNTAINS. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN COLORADO. 50/50
In the hours before
Local storm report, Aug 17, 12:36 PM MDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1236 PM MDT MON AUG 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
08/17/2015 M0.44 INCH EL PASO CO TRAINED SPOTTER
&&
PPSpecial weather statement, Aug 17, 2:57 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT MON AUG 17 2015
COZ060>066-069-072-073-076>078-172145-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
257 PM MDT MON AUG 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...
NORTHEASTERN SAGUACHE...SOUTHWESTERN FREMONT AND NORTHWESTERN CUSTER
COUNTIES UNTIL 345 PM MDT...
AT 255 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS...MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PONCHA SPRINGS...BONANZA...COTOPAXI...PONCHA PASS...COALDALE...VILLA
GROVE...HOWARD...SWISSVALE...TEXAS CREEK...SILVER CLIFF...WESTCLIFFE
AND HILLSIDE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3843 10625 3846 10629 3848 10629 3860 10543
3814 10542 3811 10629 3842 10634
TIME...MOT...LOC 2055Z 261DEG 47KT 3831 10580
TLMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 6:11 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Aug 16, 7:14 PM MDT | Special Weather Statement | PUB | 46 min | |
| Aug 16, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 30 min |
| Aug 16, 7:59 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 46 min |
| Aug 16, 8:05 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 40 min |
| Aug 16, 8:34 PM MDT | Areal Flood Advisory | PUB | Kiowa, Prowers | 3 hr |
| Aug 16, 8:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Aug 16, 8:46 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 44 min |
| Aug 16, 8:51 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Aug 16, 9:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Aug 16, 9:19 PM MDT | Flash Flood Warning | PUB | Prowers | 116 min |
| Aug 16, 9:59 PM MDT | Special Weather Statement | PUB | Prowers | 46 min |
| Aug 16, 11:18 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Aug 17, 2:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Aug 17, 2:57 PM MDT | Special Weather Statement | PUB | Fremont | 48 min |
| Aug 17, 3:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 17, 3:49 PM MDT | Tornado Warning | PUB | El Paso, Teller | 26 min |
| Aug 17, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Aug 17, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Aug 17, 4:42 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Aug 17, 4:45 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 17, 5:08 PM MDT | Special Weather Statement | PUB | Baca | 67 min |
| Aug 17, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.